# SDR DALA2016043003458

- Difficulty date: April 21, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB HAS CORROSION AND A DENT TO FWD WEB.  BLENDED CORROSION IAW SRM 53-00-00, ORIGINAL TC .050.  REMOVED T .005 REMAINING R .045 USING TAG NR 3210, ALODINED, PRIMED, TOPCOATED IAW SRM 51-10-04 DENT MEASURES .045 X 2.00 USING TAG 3810.
